# SDR AALA961359

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN SKIN RIGHT SIDE OF VERT.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 55-30-07-1 PG 3.  (M)
